The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Number of items: 5.

Garthwaite, Paul H. and Dickey, James M. (1992). Elicitation of prior distributions of variable-selection problems in regression. Annals of Statistics, 20(4) pp. 1697–1719. file

Hall, P. and Jones, Chris (1990). Adaptive M-estimation in nonparametric regression. Annals of Statistics, 18(4) pp. 1712–1728.

Hjort, N. L. and Jones, M. C. (1996). Locally parametric nonparametric density estimation. Annals of Statistics, 24(4) pp. 1619–1647.

Jones, M. C.; Marron, J. S. and Park, B. U. (1991). A simple root n bandwidth selector. Annals of Statistics, 19(4) pp. 1919–1932.

Park, B.U.; Kim, W.C. and Jones, M.C. (2002). On local likelihood density estimation. Annals of Statistics, 30(5) pp. 1480–1495.

This list was generated on Wed Apr 16 21:52:29 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk